# SDR SWAA2013111422381

- Difficulty date: October 18, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 42,924 hours, 25,111 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT STATION 540, STRINGER 22R.  REPAIRED SKIN IAW ATS ER & EA.
